The problem with sleeping pills, of whatever sort, is that one becomes used to them, so that you end up with the same bad sleeping pattern you had before, only now you need the pills to maintain it. Then, if you try to come off them, you end up having a severe insomnia for a couple of weeks.
What you need is to see someone who can help you correct your sleep habits so that you are getting a good night's sleep without the need for sleeping pills. Just DON'T try increasing the dosage - it will not give you any benefit, and a change in medication is also not likely to help.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or person harm you may suffer resulting from making use of this content.